Discrete & Computational Geometry

, Volume 20, Issue 2, pp 163–177

A special case of mahler’s conjecture


DOI: 10.1007/PL00000076

Cite this article as:
Lopez, M.A. & Reisner, S. Discrete Comput Geom (1998) 20: 163. doi:10.1007/PL00000076


A special case of Mahler’s conjecture on the volume-product of symmetric convex bodies in n-dimensional Euclidean space is treated here. This is the case of poly topes with at most 2n+2 vertices (or facets). Mahler’s conjecture is proved in this case for n ≤ 8 and the minimal bodies are characterized.

Copyright information

© Springer-Verlag 1998

Authors and Affiliations

  1. 1.Department of Mathematics and Computer ScienceUniversity of DenverDenverUSA
  2. 2.Department of Mathematics and School of Education-OranimUniversity of HaifaHaifaIsrael